# SDR CA020207001

- Difficulty date: January 20, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,456 hours
- Engine: Garrtt TFE73121C
- System (JASC): 3520 · Passenger Oxygen System
- Part: Squat Switch
- Part number: C24091
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  LOSS OF PRESSURIZATION AFTER TAKEOFF.  RECTIFICATION: MOISTURE WAS FOUND ON THE LT LANDING GEAR SQUAT SWITCH 9G1.  SUSPECT SQUAT SWITCH 9G1 WAS COLD SOAKED, CLEANED AND LUBED.    PASSENGER OXYGEN MASK HAD NO OXYGEN FLOW.    SYSTEM IS OPERATING IAW F10 M.M. WHICH STATES THAT THERE IS NO OXYGEN FLOW BELOW 15,000 FT. AIRCRAFT SYSTEM GROUND CHECKED SERVICEABLE.
